# SDR SPAA0100047

- Difficulty date: November 29, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 58,903 hours, 30,894 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 8590
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERGENCY LIGHTS INTERMITTENT.  REPLACED POWER SUPPLY BATTERY PACK PER MM 33-51-71, OPS CHECK GOOD.
